Alert archive / New Jersey / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 20, 2020, 3:29 PM EDT for Camden County, Gloucester County, New Jersey. It was in force for 31 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2020, 3:29 PM EDT (19:29 UTC)
- Expired
- Jun 20, 2020, 4:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:33 PM EDT | TSTM WND DMG | 1 Ssw Haddonfield, NJ | REPORTS OF TREES AND WIRES DOWN NEAR WARWICK ROAD AND HIGHLAND AVENUE. TIME ESTIMATED FROM RADAR. |
| Jun 20, 3:34 PM EDT | TSTM WND DMG | 1 Ssw Haddonfield, NJ | DOWNED TREES ACROSS WASHINGTON AVENUE NEAR COLONIAL RIDGE DRIVE. REPORTED VIA SOCIAL MEDIA. |
| Jun 20, 3:35 PM EDT | TSTM WND DMG | 1 Ene Haddonfield, NJ | SEVERAL REPORTS OF TREES AND WIRES DOWN IN THE ELLISBURG AND HADDONFIELD AREA, INCLUDING NEAR BRACE ROAD AND KINGS HIGHWAY. TIME ESTIMATED FROM RADAR. |
| Jun 20, 3:39 PM EDT | TSTM WND DMG | 1 Ssw Ellisburg, NJ | DOWNED TREE ON STATE HIGHWAY 154 NORTHBOUND SOUTH OF STATE HIGHWAY 41. TIME ESTIMATED FROM RADAR. |
| Jun 20, 3:46 PM EDT | HAIL 0.7 | Cherry Hill Twp, NJ | VIDEO OF PEA TO DIME-SIZE HAIL FALLING. |
| Jun 20, 3:51 PM EDT | TSTM WND DMG | 1 Nne Maple Shade, NJ | A FEW REPORTS OF DOWNED TREE LIMBS AND WIRES IN VICINITY OF LENOLA ROAD AND CHURCH STREET. |
| Jun 20, 4:05 PM EDT | HAIL 0.7 | Woodbury, NJ | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
114
WWUS81 KPHI 201929
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
329 PM EDT Sat Jun 20 2020
NJZ017>019-PAZ070-071-202000-
Northwestern Burlington-Camden-Gloucester-Delaware-Philadelphia-
329 PM EDT Sat Jun 20 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHEASTERN GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHWESTERN
PHILADELPHIA AND EAST CENTRAL DELAWARE COUNTIES...
At 329 PM EDT, strong thunderstorms were clustered over National
Park, or over Gloucester City, moving north at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Berlin, Palmyra, Folcroft, Paulsboro,
Magnolia and Westville.
This includes the following highways...
New Jersey Turnpike between exits 2 and 4.
Interstate 95 in Pennsylvania between mile markers 11 and 26.
Interstate 76 in Pennsylvania between mile markers 342 and 351.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 16 and 39.
Interstate 676 in Pennsylvania between mile markers 0 and 1.
Interstate 676 in New Jersey between mile markers 0 and 4.
Atlantic City Expressway between mile markers 40 and 44.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3969 7501 3967 7525 3968 7525 3968 7529
3998 7527 4000 7500 3998 7496 3993 7490
TIME...MOT...LOC 1929Z 184DEG 6KT 3988 7516
$$
NCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:26 PM EDT, 3 minutes earlier.
Area forecast discussion, Jun 20, 3:26 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 326 PM EDT Sat Jun 20 2020 .SYNOPSIS... A weak mid-level low will drift slowly off the coast of the Mid- Atlantic this weekend with lee troughing developing in its wake. Through the middle of next week a series of upper level disturbances will bring periodic chances for storms. A cold front is forecast to move through the eastern U.S. late in the week. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Numerous showers and thunderstorms continue across the DELMARVA this afternoon with coverage slowly increasing over NJ and southeast PA. In the upper levels of the atmosphere the low resides over eastern PA with a shear axis extending northeast towards Caribou. Accompanying the low pressure is weak height falls across NJ and DE (only about 20 m or so). At the surface, a sea breeze moved inland across the DELMARVA and was the impetus for convective initiation. As of current, outflow near BWI has collided with the remnant cold pool from earlier convection over the DELMARVA. This has allowed for continued convective development. Also noted today was the weak mean steering flow (only around 10 kts or so). This will promote slow cell movement to the north. The propagation component (or cold pool motion) will likely play an important role today on where storms ended up moving (as already seen with storms over the DELMARVA). Further north into central NJ, coverage has also continued to expand with forecast soundings showing further destabilization. This is also the case in southeast PA. Overall, the best coverage (outside of the DELMARVA) looks to be in southeast PA or slightly further northwest than initially expected. As the afternoon progresses, coverage is forecast to increase over much of the region as MLCAPE values remain above 1000 J/kg. The primary threat with these storms will be heavy rainfall with a secondary threat of some gusty winds. This evening showers and thunderstorms will slowly decrease in coverage as day time heating is lost. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... On Sunday the shear axis will start to close off as the upper level low slowly exits the coastline. Weak differential anticyclonic vorticity advection will commence leading to weak subsidence which should make convective coverage much less Sunday compared to today. Also, forecast soundings are showing a weak cap in place around 850 MB. Still though, PWATs remain around 1.5" and an inland moving sea breeze over NJ and DE warrant at least chance PoPs. High temperatures will again be in the mid 80s. && .LONG TERM /MONDAY THROUGH SATURDAY/... Long range forecast looks on track and only minor adjustments were made to reflect latest guidance. A weak west-southwest midlevel flow will develop across the area on Monday. Low-amplitude perturbations will migrate east-northeast downstream of a positively-tilted trough in the central U.S. for the first half of the week. One perturbation will likely be well-timed with diurnal heating on Monday, with convection likely to develop in much of the Northeast/Appalachians by afternoon. Vertical wind shear will remain quite weak (< 20 kt 0-6 km bulk wind difference), but CAPE may be more pronounced in a relative sense, especially given that (1) midlevel drying will have occurred upstream of the midlevel low and (2) inverted-V profiles will likely develop via strong insolation by afternoon. As such, the risk of severe storms (albeit still low) may be a little higher than in prior days, as stronger convective cores may mix down negatively buoyant air via water loading processes more efficiently. Locally heavy rainfall remains a threat given weak tropospheric flow, as well. The environment changes little on Tuesday, and another weak perturbation may approach the Mid-Atlantic during the afternoon. Consensus of deterministic models suggests this perturbation may be somewhat farther west during peak heating than on Monday, which would likely result in sparser convective coverage in our area (higher to our west). That said, suspect at least scattered convection to develop again given strong insolation within ambient warm/moist low-level profiles. Given the sparser coverage and low-level flow that may become slightly more southwesterly, highs will be around 90F in the urban corridor. Models depict the approach of the larger-scale shortwave trough to the Great Lakes/Northeast Wednesday and Thursday. With a cold- frontal passage likely to occur some time during this period, chances for storms will be somewhat higher in its proximity. Additionally, the environment may become conducive to increased storm organization via modestly improving wind profiles. This appears to be the period of time when severe storms are most probable during the medium-range period. Temperatures in advance of the front will be hot, so Wednesday in particular may be another potential 90F day for portions of the area. Some cooling/drying may occur upstream of the front late in the week, but do not expect anything drastic. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through this evening...Prevailing VFR, however, scattered showers and thunderstorms are expected into the evening. Any storms could produce localized IFR conditions, and will likely be slow moving. Near the coast, including KACY, the risk for storms is lower. South to southeast winds, less mainly less then 10 kts. Best chance of seeing higher winds speeds will be at KACY. High confidence in overall trends. Tonight... Mainly VFR initially. Stratus development with associated MVFR/possibly IFR cigs is expected later in the night. Light south or southeast winds becoming light and variable or calm. Moderate confidence. Sunday...Prevailing VFR. Showers and thunderstorms are possible, but should be more widely scattered. Any storms could produce localized IFR conditions. South to southeast winds, less mainly less then 10 kts. High confidence in overall trends. Outlook... Sunday night through Thursday: Daily chances for showers/storms, primarily during the afternoon and evening, with brief restrictions likely in their proximity. Coverage will be scattered, so impacts at the terminals are not expected each day and will likely be fairly brief when a storm occurs. Mainly VFR outside of storms, though some sub-VFR is possible during the late overnight and early morning hours. Light south or southwest winds through the period. Moderate confidence. && .MARINE... Through tonight... Sub-SCA conditions are expected with seas 2 to 3 ft and winds S or SE at around 10 kt. Low stratus and fog is possible through this morning and again tonight. Outlook... Sunday through Thursday: Sub-advisory winds/seas expected. Periodic chances for showers/storms through the period (though the best chances are on land). The chances may be a little higher Tuesday through Thursday as a cold front slowly approaches the region. Rip Currents... With light winds and seas continuing, the risk for the formation of dangerous rip currents is expected to remain low through Sunday. && .EQUIPMENT... The NOAA Weather Radio All Hazards from Hibernia Park PA (WNG704) will remain off the air until further notice due to damage to the antenna during the June 3 derecho. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Franklin/Haines Near Term...Haines Short Term...Haines Long Term...CMS/Franklin Aviation...Franklin/Haines/Kruzdlo Marine...Franklin/Haines Equipment...PHI
Hazardous weather outlook, Jun 20, 3:16 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 316 PM EDT Sat Jun 20 2020 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-015>019-021- PAZ054-055-060>062-070-071-101>106-211930- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to develop this afternoon. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-211930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-211930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ013-020-022-023-027-211930- Western Monmouth-Ocean-Atlantic-Cape May-Southeastern Burlington- 316 PM EDT Sat Jun 20 2020 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of storms daily through at least Wednesday. Some of the storms may produce locally heavy rainfall, which may lead to an isolated instance of flash flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 20, 1:27 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
127 PM EDT Sat Jun 20 2020
DEZ001-002-MDZ008-012-015-020-201800-
Kent-New Castle-Queen Anne's-Cecil-Kent-Caroline-
127 PM EDT Sat Jun 20 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...QUEEN ANNE'S...NORTHEASTERN CAROLINE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...
At 126 PM EDT, strong thunderstorms were clustered over Sudlersville,
or 13 miles northeast of Centerville, moving north at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Middletown, Centerville, Smyrna, Chestertown, Centreville, Clayton,
Cheswold, Church Hill, Cecilton, Millington, Sudlersville, Betterton,
Goldsboro, Hartly, Warwick, Old Town, Bohemias Mills, Hazlettville,
Morgnec and Delaney Corner.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3937 7609 3937 7606 3941 7603 3942 7600
3944 7600 3946 7601 3949 7599 3947 7554
3946 7552 3899 7564 3902 7613
TIME...MOT...LOC 1726Z 157DEG 14KT 3915 7585
NCSpecial weather statement, Jun 20, 2:00 PM EDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 200 PM EDT Sat Jun 20 2020 DEZ001>003-MDZ012-015-019-020-201830- Inland Sussex-Kent-New Castle-Queen Anne's-Talbot-Kent-Caroline- 200 PM EDT Sat Jun 20 2020 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX... SOUTHWESTERN NEW CASTLE...WESTERN KENT...NORTHEASTERN TALBOT... EASTERN QUEEN ANNE'S...CAROLINE AND NORTHEASTERN KENT COUNTIES... At 159 PM EDT, strong thunderstorms were clustered over Sandtown, or 14 miles southwest of Dover, moving north at 20 mph. Wind gusts up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Dover, Smyrna, Denton, Harrington, Camden, Clayton, Bridgeville, Greensboro, Oakland, Ridgely, Cheswold, Church Hill, Millington, Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly and Smithville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3874 7553 3881 7606 3930 7597 3936 7556 TIME...MOT...LOC 1759Z 175DEG 22KT 3905 7574 NC
Special weather statement, Jun 20, 2:35 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
235 PM EDT Sat Jun 20 2020
DEZ002-003-MDZ015-019-020-201900-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
235 PM EDT Sat Jun 20 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
WESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S AND CAROLINE
COUNTIES...
At 234 PM EDT, strong thunderstorms were clustered near Denton, or 18
miles southeast of Centerville, moving north at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Dover, Easton, Centerville, Chestertown, Denton, Centreville,
Harrington, Camden, Greensboro, Oakland, Ridgely, Cheswold, Church
Hill, Sudlersville, Goldsboro, Queen Anne, Woodside, Viola, Hartly
and Starr.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3916 7608 3917 7604 3918 7607 3920 7607
3922 7605 3925 7551 3878 7561 3879 7593
3881 7608 3891 7612
TIME...MOT...LOC 1834Z 193DEG 22KT 3891 7576
NCSpecial weather statement, Jun 20, 2:57 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
257 PM EDT Sat Jun 20 2020
NJZ017-018-PAZ070-071-201930-
Camden-Gloucester-Delaware-Philadelphia-
257 PM EDT Sat Jun 20 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...NORTH
CENTRAL GLOUCESTER...SOUTHWESTERN PHILADELPHIA AND SOUTHEASTERN
DELAWARE COUNTIES...
At 257 PM EDT, a strong thunderstorm was located over Deptford, or
near Gloucester City, moving north at 5 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Deptford, West
Deptford, Glassboro, Lindenwold, Bellmawr, Yeadon, Woodbury, Pitman,
Folcroft, Paulsboro, Magnolia, Westville, Woodbury Heights, National
Park, East Lansdowne and Brooklawn.
This includes the following highways...
New Jersey Turnpike between exits 2 and 3.
Interstate 95 in Pennsylvania between mile markers 9 and 21.
Interstate 76 in Pennsylvania between mile markers 345 and 351.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 16 and 33.
Interstate 676 in Pennsylvania near mile marker 1.
Interstate 676 in New Jersey between mile markers 0 and 4.
Atlantic City Expressway between mile markers 43 and 44.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3972 7505 3975 7529 3997 7532 3995 7502
3994 7498
TIME...MOT...LOC 1857Z 184DEG 6KT 3982 7517
NCSpecial weather statement, Jun 20, 3:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
329 PM EDT Sat Jun 20 2020
NJZ017>019-PAZ070-071-202000-
Northwestern Burlington-Camden-Gloucester-Delaware-Philadelphia-
329 PM EDT Sat Jun 20 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHEASTERN GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHWESTERN
PHILADELPHIA AND EAST CENTRAL DELAWARE COUNTIES...
At 329 PM EDT, strong thunderstorms were clustered over National
Park, or over Gloucester City, moving north at 5 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Deptford, Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr,
Yeadon, Woodbury, Pitman, Berlin, Palmyra, Folcroft, Paulsboro,
Magnolia and Westville.
This includes the following highways...
New Jersey Turnpike between exits 2 and 4.
Interstate 95 in Pennsylvania between mile markers 11 and 26.
Interstate 76 in Pennsylvania between mile markers 342 and 351.
Interstate 76 in New Jersey between mile markers 0 and 3.
Interstate 295 in New Jersey between mile markers 16 and 39.
Interstate 676 in Pennsylvania between mile markers 0 and 1.
Interstate 676 in New Jersey between mile markers 0 and 4.
Atlantic City Expressway between mile markers 40 and 44.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3969 7501 3967 7525 3968 7525 3968 7529
3998 7527 4000 7500 3998 7496 3993 7490
TIME...MOT...LOC 1929Z 184DEG 6KT 3988 7516
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:55 PM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Jun 20, 12:32 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Jun 20, 2:57 PM EDT | Special Weather Statement | PHI | Gloucester | 33 min |
| Jun 20, 3:20 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 4 hr |
| Jun 20, 3:34 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Jun 20, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 32 min |
| Jun 20, 4:08 PM EDT | Special Weather Statement | PHI | Burlington | 37 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | PHI | Hunterdon | 30 min |
| Jun 20, 5:27 PM EDT | Special Weather Statement | PHI | Hunterdon | 33 min |
| Jun 20, 5:30 PM EDT | Special Weather Statement | PHI | Union | 15 min |
| Jun 20, 5:53 PM EDT | Areal Flood Advisory | PHI | Hunterdon | 3 hr |
| Jun 20, 5:53 PM EDT | Special Weather Statement | PHI | Morris, Sussex | 52 min |
| Jun 20, 2:19 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jun 20, 4:09 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jun 20, 4:10 PM EDT | Special Weather Statement | PHI | Philadelphia | 35 min |
| Jun 20, 1:27 PM EDT | Special Weather Statement | PHI | Queen Anne's | 33 min |
| Jun 20, 2:00 PM EDT | Special Weather Statement | PHI | Caroline | 30 min |
| Jun 20, 2:35 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's | 25 min |
Nearby
Special Weather Statements in New Jersey, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.